MathSciNet Relay Station
MathSciNet bibliographic data
MR743345 (85k:45022) 45L10 (65J10)
Luecke, Glenn R.; Hickey, Kevin R. A note on the filtered least squares minimal norm solution of first kind equations. J. Math. Anal. Appl. 100 (1984), no. 2, 635–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement